# SDR FDEA201706211723

- Difficulty date: June 21, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N575FE
- Make and model: Doug MD-11F
- Aircraft serial: 48500
- Aircraft time: 79,831 hours, 17,833 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Part time: 30,794 hours, 7,376 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PDIS  575   32-30  4634  21JUN17  IND  OPEN  U  ON TAKE OFF OUT OF JFK, WE HAD 4 UNSAFE GEAR INDICATIONS ON THE PRIMARY AND SECONDARY INDICATORS AFTER RAISING THE GEAR HANDLE.  AS PER THE QRH, WE LOWERED THE GEAR HANDLE AND HAD 4 DOWN AND LOCKED. RAISED THE GEAR HANDLE AGAIN, OBTAINED 4 UP AND LOCKED INDICATIONS ON BOTH THE PRIMARY AND SECONDARY INDICATORS. FACT 21JUN17 17:48 IND JACKED A/C IAW AMM 7-11-00-2. ACCOMPLISHED SEVERAL GEAR EXTENSIONS AND RETRACTIONS WITH NO FAULTS OR INDICATION FAULTS. LANDING GEAR CHECKS NORMAL IAW AMM 32-31-00-5. REMOVED AND REPLACED PSEU (PRECAUTIONARY) IAW AMM 31-71-01-2. ACCOMPLISHED FUNCTIONAL CHECK OF PSEU IAW AMM 31-71-01-7. PSEU CHECKS NORMAL, NO FAULTS NOTED. ACCOMPLISHED SEVERAL GEAR SWINGS IAW 32-31-00-5. ALL GEAR EXT AND RET CHECKS NORMAL. REMOVED A/C FROM JACKS TO NORMAL CONFIG IAW AMM 07-11-00-2. (SDR INFO: PSEU. MFG'R=ELDEC. PN= 8-598-03, S/N 128).
